# SDR SWAA2024082014810

- Difficulty date: July 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL LOCATED BTW BS492 TO BS500A STR26R AT FWD CARGO COMPARTMENT 2024-453353 CORROSION CHANNEL LOCATED BTW BS492 TO BS500A STR26R AT FWD CARGO.  REPLACED CHANNEL LOCATED BTW BS492 TO BS500A STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 143A0080 SHEET 39 REV-.
